# SDR F3LA200200228

- Difficulty date: August 20, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: No. 2 Eng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED NO. 2 ENGINE PYLON TOP FWD SKIN DELAMINATED AT FWD INBD CORNER.  REPAIRED AND REFINISHED PER SRM 51-70-17.
